# SDR DALA1137049880

- Difficulty date: May 9, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 89 TOP SKIN TORN WITH PULLED THRU SCREW.  CUTOUT DAMAGE FROM TOP SKIN AND FABRICATED DOUBLER FROM SHT 7075T6, .040, BATCH #0001590589, IAW SRM 51-70-4, PG 6, FIG 2 AND SRM 53-23-0, PG 9.  TREATED AND PRIMED IAW SRM 51-10-3,PG 31, 40, AND INSTALLED DOUBLER IAW SRM 51-30-2, PG 1.  NO CRACKS NOTED, INSTALLED ID TAG IAW PS 900-5-1, NR 4.
